# SDR AALA201610039010

- Difficulty date: October 2, 2016
- Submitted: October 5, 2016
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 52,895 hours, 22,570 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4379
- Condition: Failed
- Location: Emergency Lights
- Part time: 47,931 hours, 20,783 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING EMERGENCY LIGHT TEST, LEFT OVERWING LIGHT FAILED. REPLACED LEFT OVERWING EMERGENCY POWER SUPPLY IAW AMM 33-51-38-0401.
